# SDR SWAA2016062453205

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,649 hours, 47,620 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB CHORD CRACKED AT WBL 135.5, BETWEEN STR 2 TO STR 3.  REPAIRED CHORD IAW EA.
